MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ5 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ5 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157012110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Loss of Range of Motion (2032); Hypoesthesia (2352); Test Result (2695); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges that patient experienced pain in her groin, buttocks, and leg, as well as numbness and difficulty sitting, walking, and laying.Ppf alleges elevated metal ions, metallosis, metal wear and loosening of cup.Doi: (b)(6) 2008, dor: (b)(6) 2012 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.No device associated with this report was received for examination.A review of the device manufacturing records (dhr) was already performed as part of this investigation.Please see the attached associated complaint for those results.¿a review of the medical records was performed as part of the previous investigation.Investigational inputs were requested as indicated per internal procedures for this failure mode.The complaint information provided has been reviewed for complaint coding, medical device reporting, and other data required by the complaint system.Per internal procedures, the event information and any investigational inputs received as part of required follow up were reviewed.For this investigation, no immediate action was required as no alleged deficiency with the device(s) was identified.Without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.The device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.From the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SUMMIT DUOFIX TAP SZ5 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8883714
Report Number1818910-2019-100740
Device Sequence Number2538254
Product Code LPH
UDI-Device Identifier10603295060161
UDI-Public10603295060161
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2012
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157012110
Device Lot NumberCJ6HV1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer11/10/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight86